# SDR CA110209001

- Difficulty date: February 1, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF OIL PRESSURE AS REPORTED BY LOCAL FSR THIS AIRCRAFT PERFORMED AN EMERGENCY LANDING AFTER ONE ENGINE LOST OIL PRESSURE.  3 MINUTES LATER THE CHIP DETECTOR ILLUMINATED.  SUSPECT ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR.   MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
